# SDR KCSA11021

- Difficulty date: April 13, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N740CK
- Make and model: Boeing 747-4H6F
- Aircraft serial: 24405
- Aircraft time: 58,704 hours, 10,619 cycles
- Engine: Ge CF680C2B1F
- Engine time: 42,898 hours, 7,712 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B1F
- Part serial: 702595
- Condition: Leaking
- Location: Nr 4
- Part time: 42,898 hours, 7,712 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

SMOKE IN FLT DECK & CABIN DURING CRUISE.  DECLARED EMERGENCY AND DIVERTED TO EDDF.  PERFORMED FIM TASK 21-00 TASK 810 & 71-03 TASK 854.  FOUND OIL (ENG) IN TAIL PIPE.  REMOVED & REPLACED THE NR 4 ENG IAW B747-400 MM 71-00-02, PERFORMED ENG TEST NR 7 IAW B747-400 MM 71-00-00 OPS LEAK CHECKS GOOD.
